# SDR YV3R2020081100311

- Difficulty date: July 23, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N197SU
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14091
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 5306
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: ENGINE NEEDLE PEGS WHEN POWER IS APPLIED.
